RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 281, Number 2, Pages 265–269 (Mi dan9204)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Strong regularizability of discontinuous functions

V. A. Vinokurov

Moscow Aviation Technological Institute

Full text: PDF file (756 kB)

Bibliographic databases:
UDC: 513.881
Presented: А. Н. Тихонов
Received: 27.02.1984

Citation: V. A. Vinokurov, “Strong regularizability of discontinuous functions”, Dokl. Akad. Nauk SSSR, 281:2 (1985), 265–269

Citation in format AMSBIB
\Bibitem{Vin85}
\by V.~A.~Vinokurov
\paper Strong regularizability of discontinuous functions
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 281
\issue 2
\pages 265--269
\mathnet{http://mi.mathnet.ru/dan9204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=785271}
\zmath{https://zbmath.org/?q=an:0626.54014}


Linking options:
  • http://mi.mathnet.ru/eng/dan9204
  • http://mi.mathnet.ru/eng/dan/v281/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Gorbunov, “Regularization of extremal problems”, U.S.S.R. Comput. Math. Math. Phys., 31:2 (1991), 42–52  mathnet  mathscinet  zmath  isi
    2. M. Yu. Kokurin, “Conditionally well-posed and generalized well-posed problems”, Comput. Math. Math. Phys., 53:6 (2013), 681–690  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. S. V. Medvedev, “On piecewise continuous mappings of paracompact spaces”, Sib. elektron. matem. izv., 15 (2018), 214–222  mathnet  crossref
  • Number of views:
    This page:29
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020